PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 2 | 103-121
Tytuł artykułu

The existence of bounded solutions for differential equations in Hilbert spaces

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The existence of bounded solutions for equations x' = A(t)x + r(x,t) is proved, where the linear part is exponentially dichotomic and the nonlinear term r satisfies some weak conditions.
Słowa kluczowe
Rocznik
Tom
56
Numer
2
Strony
103-121
Opis fizyczny
Daty
wydano
1992
otrzymano
1989-10-18
poprawiono
1990-03-19
Twórcy
  • Institute of Mathematics, University of Łódź, Banacha 22, 90-238 Łódź, Poland
Bibliografia
  • [1] Yu. L. Daletskiĭ and M. G. Kreĭn, Stability of Solutions of Differential Equations in a Banach Space, Nauka, Moscow 1970 (in Russian).
  • [2] K. Goebel and W. Rzymowski, An existence theorem for the equations x' = f(x,t) in Banach spaces, Bull. Acad. Polon. Sci. 18 (7) (1970), 367-370.
  • [3] K. Kuratowski, Sur les espaces complets, Fund. Math. 15 (1930), 301-309.
  • [4] J. Massera and J. Schäffer, Linear Differential Equations and Function Spaces, Acad. Press, New York and London 1966.
  • [5] B. N. Sadovskiĭ, Ultimately compact and condensing operators, Uspekhi Mat. Nauk 27 (1) (1972), 82-146 (in Russian).
  • [6] T. Ważewski, Sur la limitation des intégrales des systèmes d'équations différentielles linéaires ordinaires, Studia Math. 10 (1948), 48-59.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z2p103bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.